# SDR SIMA200831001

- Difficulty date: November 5, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 13,025 hours, 11,630 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Reading Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3693 CREW REPORTED THAT THEIR WAS A READING LIGHT THAT WAS FLICKERING AND THEN BEGAN TO EMIT AN ODOR OR SMOKE WHILE IN FLIGHT AIRCRAFT REMOVED FROM SERVICE.  UPON INVESTIGATION FOUND CONNECTORS TO BE DAMAGED ON LIGHT ASSEMBLY.   REMOVED AND REPLACED LIGHT ASSEMBLY NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
